MEDOS INTERNATIONAL SÃ RL ALL-IN-ONE CCU+LIGHT ROW; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Back to Search Results |
| Catalog Number |
242302 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.
Event or Problem Description
It was reported that during functional check it was found that the cart was not powering on and there was no screen with the all-in-one ccu+light row device.It was reported that the fuses were not working.It was not reported if the event occurred during a surgical procedure.There were no reports of injuries, medical intervention, or prolonged hospitalization.No additional information could be provided.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: corrected: h3 investigation summary the complaint device was received at the service center and evaluated.During the service evaluation, no defects were identified, and the device was found to be working according to the specifications.Per service report, this complaint was not confirmed.Based on the investigation findings, a definite potential cause cannot be established, however there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the service evaluation.It has been determined that no corrective and/or preventative action is proposed and there is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.